# SDR SWAA053951

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 2,023 hours, 1,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Row 11abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER MISSING AT ROW 11 ABC.  INSTALLED COVER PER MM.
